# SDR HDNA20160927013

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N911ES
- Make and model: Snias AS350B2
- Aircraft serial: 2665
- Aircraft time: 8,968 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: C23D
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING LIGHT FLICKERED IN FLIGHT.
